Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the generalization of a direct method of the calculus of variations


Author: George J. Minty
Journal: Bull. Amer. Math. Soc. 73 (1967), 315-321
DOI: https://doi.org/10.1090/S0002-9904-1967-11732-4
Errata: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768
MathSciNet review: 0212631
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Brønsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605-611. MR 178103
  • 2. F. E. Browder, Existence and approximation of solutions of nonlinear variational inequalities, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1080-1086. MR 203534
  • 3. F. E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419-425. MR 203533
  • 4. L. Danzer, B. Grüinbaum and V. Klee, "Helly's theorem and its relatives," in Convexity, Proc. Sympos. Pure Math., Vol. 7, Amer. Math. Soc., Providence, R. I., 1964.
  • 5. C. L. Dolph and G. J. Minty, "On nonlinear integral equations of Hammerstein type," in Nonlinear Integral Equations, P. Anselone (editor), Univ. of Wisconsin Press, Madison, Wis., 1964. MR 161113
  • 6. B. Grünbaum, A generalization of theorems of Kirszbraun and Minty, Proc. Amer. Math. Soc. 13 (1962), 812-814. MR 156179
  • 7. C. Lescarret, Cas d'addition des applications monotones maximales dans un espace de Hilbert, C. R. Acad. Sci. Paris 261 (1965), 1160-1163. MR 200757
  • 8. J.L. Lions and G. Stampacchia, Inéquations variationnelles non coercives, C. R. Acad. Sci. Paris 261 (1965), 25-27. MR 181914
  • 9. J.L. Lions and G. Stampacchia, Variational inequalities (to appear) MR 216344
  • 10. G. J. Minty, On the simultaneous solution of a certain system of linear inequalities, Proc. Amer. Math. Soc. 13 (1962), 11-12. MR 143006
  • 11. G. J. Minty, On a 'monotonicity' method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159
  • 12. G. J. Minty, On the solvability of nonlinear functional equations of 'monotonic' type, Pacific J. Math. 14 (1964), 249-255. MR 167860
  • 13. G. J. Minty, A theorem on maximal monotonic sets in Hilbert space, J. Math. Anal. Appl. 11 (1965), 434-439. MR 198303
  • 14. R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510. MR 193549
  • 15. G. Stampacchia, Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sci. Paris 258 (1964), 4413-4416. MR 166591
  • 16. P. Hartman and G. Stampacchia, On some non-linear differential-functional equations, Acta Math. 115 (1966), 271-310. MR 206537
  • 17. F. E. Browder, Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 322-327. MR 212625
  • 18. F. E. Browder, Nonlinear maximal montone operators in Banach spaces, (to appear). MR 223942


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11732-4

American Mathematical Society